# SDR DXTA2023102498680

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N112QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9710
- Aircraft time: 7,260 hours, 3,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA45520002
- Part serial: 2916045
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, FOUND RH AFT OVERWING EMERGENCY LIGHT INOP.  REMOVED SUSPECTED FAULTY R/H OVERWING EMERGENCY EXIT LIGHT AND REPLACED WITH ANEW CUSTOMER SUPPLIED EMERGENCY EXIT LIGHT IAW GL5000 AMM 33-51-05. OPS CHECK GOOD.
